mbellamy09 Posted October 18, 2012 Report Share Posted October 18, 2012 Hey so I think I'd get a quicker and maybe more responses here. Anyways I coming off of klonopin or at least trying to and this is the 6th day. I guess my main question is I've been seeing "differently". I don't know how else to explain it. Just everything is different sometime maybe looks smaller or just perceiving it as smaller. Back to the question though. Is this withdrawal symptoms or what my hppd is like without the klono? Don't know how I'd do it if it was. I don't remember what it wAs like really I've been on klonopin for five years. Any help would be nice Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now